# SDR AALA202509025754

- Difficulty date: August 25, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 77,113 hours, 29,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 10WL DOES NOT PASS SYSTEM TEST. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 10WL (AALA202509028249) AND BATTERY (AALA202509025754) PER AMM 33-51-38. MAINTENANCE ALSO REPLACED PASSENGER / CREW DOOR 831 ESCAPE SLIDE PER AMM 25-62-44 (AALA202509024893). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
